# SDR CA031027007

- Difficulty date: October 1, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Cessna 150K
- Aircraft time: 5,589 hours
- Engine: Cont O200A
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 04320016
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN REPLACING THE LT LEADING EDGE HORIZONTAL STABILIZER SKIN PN 0432001-16 DUE TO IT BEING DENTED. IT WAS FOUND THAT BOTH INBOARD NOSE RIB ASSEMBLIES WERE CRACKED. THEY WERE REPLACED WITH NEW FACTORY PART PN 0432001-6 RT AND PN 0432001-46 LT.
